Электронная библиотека (репозиторий) Томского государственного университета
асимптотическая эффективность | Pergamenshchikov, Serguei M.

Add to Quick Collection   All 2 Results

Showing items 1 - 2 of 2.
  • «
  • 1
  • »
Sort:
 Add All Items to Quick Collection
Source: Вестник Томского государственного университета. Математика и механика. 2019. № 58. С. 14-31
Type: статьи в журналах
Date: 2019
Description: This paper considers the problem of robust adaptive efficient estimating of a periodic function in a continuous time regression model with the dependent noises given by a general square integrable sem ... More
Source: Международная научная конференция "Робастная статистика и финансовая математика - 2017" (03-05 июля 2017 г.) : сборник статей. Томск, 2017. С. 5-11
Type: статьи в сборниках
Date: 2017
  • «
  • 1
  • »
^